# SDR HEEA063261

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5019F
- Make and model: Bell 206L-1
- Aircraft serial: 45244
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Cylinder
- Part number: 206076062003
- Condition: Leaking
- Location: Cyclic
- Part time: 20,449 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

BLED ALL AIR FROM SERVO WITH AUXILIARY GROUND HYDRAULIC UNIT AND SHUT OFF HYDRAULIC POWER.   FOUND SERVO STATIC LEAKING WITH NO PRESSURE AT FORWARD PISTON.   ALSO FOUND BOOT DETERIORATED.
